# SDR USAA2010052691035

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 32,419 hours, 11,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53235114200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON FORWARD CARGO SKIN CLIP AT FR35.3 BETWEEN S41L TO S42L.  REPLACED FORWARD CARGO SKIN CLIP AT FR35.3 BETWEEN S41L TO S42L IAW A321 SRM 51-72-11.
